Deep search:Searching for "ZHANG Li-xin" in 'AUTHORGot 3 items.
index Title
1Precise asymptotics in the law of the logarithm for random fields in Hilbert space
Author(s):FU Ke-ang, ZHANG Li-xin  Clicked:4905  Download:2408  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.4 P.651-659  DOI:10.1631/jzus.2007.A0651
2Adaptive designs for sequential experiments
Author(s):LIN Zheng-yan, ZHANG Li-xin  Clicked:3662  Download:2209  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.2 P.214-220  DOI:10.1631/jzus.2003.0214
3A LIMIT RESULT FOR SELF-NORMALIZED RANDOM SUMS
Author(s):ZHANG Li-xin, WEN Ji-wei  Clicked:3495  Download:1750  Cited:0  <Full Text>
Journal of Zhejiang University Science  2001 Vol.2 No.1 P.79-83  DOI:10.1631/jzus.2001.0079
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE